Communications in Mathematical Physics

Double wells: Nevanlinna analyticity, distributional Borel sum and asymptotics

E. Caliceti, V. Grecchi, and M. Maioli

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 176, Number 1 (1996), 1-22.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104285901

Mathematical Reviews number (MathSciNet)
MR1372815

Zentralblatt MATH identifier
0840.35087

Subjects
Primary: 81Q15: Perturbation theories for operators and differential equations
Secondary: 40G10: Abel, Borel and power series methods

Citation

Caliceti, E.; Grecchi, V.; Maioli, M. Double wells: Nevanlinna analyticity, distributional Borel sum and asymptotics. Comm. Math. Phys. 176 (1996), no. 1, 1--22. https://projecteuclid.org/euclid.cmp/1104285901


Export citation